# SDR SWAA2017080115411

- Difficulty date: July 21, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE EXPANSION JOINT CRACKED AT BS 540, BETWEEN RBL 0 TO RBL 25.  R&R STRUCTURE IAW SRM.
